Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Controller failure analysis for systems with interval time-varying delay: A switched method
Author: Wang, D.
Wang, W.
Shi, P.
Sun, X.
Citation: Circuits Systems and Signal Processing, 2009; 28(3):389-407
Publisher: Birkhauser Boston Inc
Issue Date: 2009
ISSN: 0278-081X
Statement of
Dong Wang, Wei Wang, Peng Shi, Xi-Ming Sun
Abstract: This paper studies the problem of controller failure analysis for a class of interval time-varying delay systems with a predesigned state feedback controller. Our objective is to establish conditions concerning controller failure time, under which the systems still keep exponentially stable. For this purpose, the systems with controller failures are first formulated as a class of switched delay systems. Next, based on a piecewise Lyapunov functional method, the exponential stability of such systems is guaranteed by restricting the unavailable rate and failure frequency of the controller. All the results are presented in terms of linear matrix inequalities. Two examples are provided to demonstrate the effectiveness of the proposed technique.
Keywords: Controller failure; Interval time-varying delay; Switched delay system; Exponential stability
Rights: © Birkhäuser Boston 2008
RMID: 0020128016
DOI: 10.1007/s00034-008-9086-z
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.